MAUDE Adverse Event Report: Tandem Diabetes Care t:slim X2 Insulin Pump with Control-IQ+ Technology; Alternate Controller Enabled Insulin Infusion Pump

Tandem Diabetes Care t:slim X2 Insulin Pump with Control-IQ+ Technology; Alternate Controller Enabled Insulin Infusion Pump
Catalog Number 1019457
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported intermittent occlusion alarms occurred.The customer's blood glucose level was displayed as "high"; a specific value was not provided.Elevated blood glucose was addressed with a correction bolus via the pump.The customer changed supplies and resumed insulin therapy.Cts provided education that cartridges should be changed every 48 hours with reported insulin, after which customer understood and case was closed.
 
Additional Manufacturer Narrative
In use at the time of the event: cgm model: unknown.Mobile os: unknown / unknown / unknown / unknown.

Brand Name
t:slim X2 Insulin Pump with Control-IQ+ Technology
Common Device Name
Alternate Controller Enabled Insulin Infusion Pump
Manufacturer (Section D)
Tandem Diabetes Care
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
john connell
12400 high bluff drive
san diego, CA 92130
+1(858)224-6281
MDR Report Key50946922
Report Number3013756811-2026-177685
Device Sequence Number9552467
Product Code QFG
UDI-Device Identifier00389152407012
UDI-Public(01)00389152407012(22)1019457(11)260425
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K250792
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number1019457
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Humalog - Insulin; Tandem - Cartridge; Unomedical - Infusion Set
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexFemale